# SDR ASOA201000471

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SECTION BETWEEN FS 785 AND 860 ON THE LT SIDE HAS CORROSION IN MULTIPLE LOCATIONS.  BLENDED CORROSION ON LT SIDE SEAT TRACK BETWEEN FS785 AND FS860 FOUND SEAT TRACK PN SH670-36260-3 TO BE OUT OF LIMITS.  PART UNSERVICEABLE ALL WORK DONE IAW SRM 53-41-49-101-001-A01.  REMOVED UNSERVICEABLE SEAT TRACK ALL WORK DONE IAW AMM 53-00-49-000-801.  SERVICEABLE SEAT TRACK REQUIRES INSTALLATION INSTALLED SEAT TRACK UO TO 14 EA REMAINING SCREWS ON.  LT SIDE, SIDE WALL SEAT TRACK IAW AMM 53-00-49-400-801.  FINISH INSTALLATION OF LT SEAT TRACK WHEN HARDWARE IS RECEIVED.  INSTALL 14EA REMAINING SCREWS. INSTALLED REMAINING 14 SCREWS IAW AMM 53-00-49-400-801.
